The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (100 KB) | Metadata | Table of Contents | PM summary
Online access to the full text of Portugaliae Mathematica is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 65, Issue 4, 2008, pp. 485–496
DOI: 10.4171/PM/1822

Published online: 2008-12-31

On the solution set of some classes of nonconvex nonclosed differential inclusions

Aurelian Cernea[1]

(1) University of Bucharest, Romania

We consider a nonconvex and nonclosed semilinear differential inclusion and prove the arcwise connectedness of the set of its mild solutions. A similar result is provided for a class of nonconvex, nonclosed second order differential inclusions.

Keywords: Set-valued contraction, fixed point, semilinear differential inclusions, cosine family of operators

Cernea Aurelian: On the solution set of some classes of nonconvex nonclosed differential inclusions. Port. Math. 65 (2008), 485-496. doi: 10.4171/PM/1822